# SDR 217671

- Difficulty date: June 25, 2004
- Submitted: June 27, 2004
- Operation: Air carrier
- Aircraft: N148SD
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- Engine: Ge CT75A2
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Lt Eng Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

APPROXIMATELY 1610 (UTC), FLT 4524 LEX-PIT, THE CREW HAD REJECTED TAKEOFF WHEN THE LT TORQUE GAUGE INDICATED ZERO WITH CONDITION LEVER MAX AND POWER LEVER ADVANCED.
